# SDR SWAA2013013112176

- Difficulty date: January 3, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STRINGER 26R CORRODED AT BS 827.  REPAIRED STRINGER 26R AT BS 827 IAW SRM 53-00-03-2R-1.
